Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 304647, 11 pages
http://dx.doi.org/10.1155/2012/304647
Research Article

On Geometry of Submanifolds of ( L C S ) ๐‘› -Manifolds

Department of Mathematics, Faculty of Arts and Sciences, Gaziosmanpasa University, 60250 Tokat, Turkey

Received 13 September 2011; Revised 16 December 2011; Accepted 17 December 2011

Academic Editor: Attila Gilรกnyi

Copyright © 2012 Mehmet Atceken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ali Shaikh, โ€œOn Lorentzian almost paracontact manifolds with a structure of the concircular type,โ€ Kyungpook Mathematical Journal, vol. 43, no. 2, pp. 305โ€“314, 2003. View at Google Scholar ยท View at Zentralblatt MATH
  2. A. A. Shaikh and K. K. Baishya, โ€œOn concircular structure spacetimes,โ€ Journal of Mathematics and Statistics, vol. 1, no. 2, pp. 129โ€“132, 2005. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  3. A. A. Shaikh and K. K. Baishya, โ€œOn concircular structure spacetimes II,โ€ American Journal of Applied Sciences, vol. 3, no. 4, pp. 1790โ€“1794, 2006. View at Google Scholar
  4. K. Matsumoto, โ€œOn Lorentzian paracontact manifolds,โ€ Bulletin of Yamagata University. Natural Science, vol. 12, no. 2, pp. 151โ€“156, 1989. View at Google Scholar ยท View at Zentralblatt MATH
  5. K. Yano, โ€œConcircular geometry. I. Concircular transformations,โ€ Proceedings of the Japan Academy, vol. 16, pp. 195โ€“200, 1940. View at Google Scholar
  6. I. Mihai and R. Roşca, โ€œOn Lorentzian para-Sasakian manifolds,โ€ in Classical Analysis, pp. 155โ€“169, World Scientific, River Edge, NJ, USA, 1992. View at Google Scholar